Please use this identifier to cite or link to this item:
Title: Missing responses in adaptive allocation design
Authors: Biswas, Atanu
Rao, J N K
Keywords: Efficiency
Limiting proportion of allocation
Linear regression imputation
Missing at random
Probit link
Issue Date: 15-Oct-2004
Citation: Statistics & Probability Letters,v.70, no. 1, p. 59–70
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
SAPL-70-2004-P59-70.pdf1.39 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.